# SDR SWAA2016052652125

- Difficulty date: May 25, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 95,811 hours, 55,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT LIGHT DAMAGED.  R & R LIGHT ASSEMBLY IAW MM.
